N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Numerical integration of homogeneous functions on convex and nonconvex polygons and polyhedra

E. B. Chin, J. B. Lasserre, and N. Sukumar. Numerical integration of homogeneous functions on convex and nonconvex polygons and polyhedra. Computational Mechanics, 56(6):967–981, 2015.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Chin:2015:NIH,
	author = "E. B. Chin  and J. B. Lasserre and N. Sukumar",
	title  = "Numerical integration of homogeneous functions on convex and nonconvex polygons
             and polyhedra",
	journal = CM,
  	year   = 2015,
  	volume = 56,
  	number = 6,
  	pages  = {967--981},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quadrature/cls-integration.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Polygonal/Polyhedral FE Methods,Cubature Rules}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20